Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Blurry vision with pressure in the back of the eyes. Fatigue, metallic taste. What is happening?

i have a weird slight blurry feeling with some slight pressure in the back of my eyes and with that I am fatigued with a metallic taste that is not related to my menstral cycle. I am 48 year old woman and scared because this has been going on for a long time. I had my heart and lungs check recently and all is fine there. Please help me. Thank you so much
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi there.

Thanks for writing in.

Are you on any medications? Certain medications like metronizole etc can cause a metallic taste in the mouth.

Any history of stress/ anxiety?

I assuming your blood pressure is normal.

Are you using spectacles? Do you use the computer a lot (it could be computer vision syndrome due to eye strain).

Please visit an Ophthalmologist to rule out other serious conditions.

Hope this helps.

Dr. Divya Kuttikrishnan

Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor